MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINIATURE TELESCOPE 0°, 1.2 MM, 20 CM

KARL STORZ SE & CO. KG MINIATURE TELESCOPE 0°, 1.2 MM, 20 CM
Model Number 27033AA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were issues with 27033aa / r27033aa (miniature straight forward telescope).The complaint describes a darkened image / black spot.
 
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The omplaint reported that there was a dark area in the center of the image.The technical evaluation concluded that no problem was found, and the scope appeared to be in work-ing condition.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MINIATURE TELESCOPE 0°, 1.2 MM, 20 CM
Common Device Name
MINIATURE TELESCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key17979054
Report Number9610617-2023-00305
Device Sequence Number14076469
Product Code FGB
UDI-Device Identifier04048551205044
UDI-Public4048551205044
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K940464
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27033AA
Device Catalogue Number27033AA
Device Lot Number4082678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown